Forum

Pregabalin again

Hi everyone, I know I’ve asked about this before but can anyone please tell me;

can a reduction of 25mg pregabalin have such a big immediate effec? I only take 75mg twice daily and when I try to reduce one dose down to50mg, within 12 hours I get muscle cramps and spasms I’ve not had before. This is third time it’s happened , would like to know if its withdrawal or not or whether I could make myself worse if I just carry on and see?

Are you reducing on instruction of your doctor if not i would talk to docter first ,I would of thought you would need to be replacing it with something else g

Hi, I agree with hillybilly. Pregabalin is strong stuff so any reduction would have some affect I would have thought. Personally I would seek medical advice, maybe some gabapentin too may help. Pregabalin was to strong for me and I have stuck with gabapentin but it’s different for everyone.

Hi, can I ask why you went on pregabalin and why you want to reduce it please?

About 3 years ago, I went on it for painful heels. It caused rapid weight gain and low mood…It zapped around 90% of the pain.

I came off it gradually, with no problems.

I still have the heel pain.

pollx

Hi poll

i went on it a few years ago for moderate pain, anxiety and muscle stiffness overnight. It worked a great for a year then increased by 25 for a year then up another 25 this year. I’ve put three stone on and I’m miserable and probably depressed. As I’m still only on a very low dose I would just like to get off it while I can.

Thanx for replying x

Hi, yeh the weight gain is no good, hun I know. Have you tried gabapentin?

Think I`m gonna speak to my podiatrist about my heel pain, which is getting me down now. I see her soon.

pollx

Thanks again poll, I’m going to speak with my neuro and ask if I could maybe switch to gabapentin or even amitriptilline again and see if I feel any better on one of them. I’ve started back at the gym so if I can really curb what I eat maybe some weight will come off and my mood will improve. I’ll just have to see x

I hope you get some good advice or treatment for your heels, I can imagine the pain must get you down awfully at times , good luck x

I take 200mg twice a day I would like to come off it to but what else is there getting to heavy